RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2016, Volume 22, Number 4, Pages 29–42 (Mi timm1351)  

This article is cited in 1 scientific paper (total in 1 paper)

Optimal recovery of a function analytic in a disk from approximately given values on a part of the boundary

R. R. Akopyanab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
b Institute of Mathematics and Computer Science, Ural Federal University, Ekaterinburg

Abstract: We study three related extremal problems in the space $\mathcal{H}$ of functions analytic in the unit disk such that their boundary values on a part $\gamma_1$ of the unit circle $\Gamma$ belong to the space $L^\infty_{\psi_1}(\gamma_1)$ of functions essentially bounded on $\gamma_1$ with weight $\psi_1$ and their boundary values on the set $\gamma_0=\Gamma\setminus\gamma_1$ belong to the space $L^\infty_{\psi_0}(\gamma_0)$ with weight $\psi_0$. More exactly, on the class $Q$ of functions from $\mathcal{H}$ such that the norm $L^\infty_{\psi_0}(\gamma_0)$ of their boundary values on $\gamma_0$ does not exceed one, we solve the problem of optimal recovery of an analytic function on a subset of the unit disk from its boundary values on $\gamma_1$ specified approximately with respect to the norm $L^\infty_{\psi_1}(\gamma_1)$. We also study the problem of the optimal choice of the set $\gamma_1$ under a given fixed value of its measure. The problem of the best approximation of the operator of analytic continuation from a part of the boundary by linear bounded operators is investigated.

Keywords: optimal recovery of analytic functions, best approximation of unbounded operators, Szegő function.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-02705
Ministry of Education and Science of the Russian Federation -9356.2016.1
02.A03.21.0006


DOI: https://doi.org/10.21538/0134-4889-2016-22-4-29-42

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2018, 300, suppl. 1, 25–37

Bibliographic databases:

UDC: 517.5
MSC: 30E10, 30E25, 30C85, 41A35
Received: 28.03.2016

Citation: R. R. Akopyan, “Optimal recovery of a function analytic in a disk from approximately given values on a part of the boundary”, Trudy Inst. Mat. i Mekh. UrO RAN, 22, no. 4, 2016, 29–42; Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 25–37

Citation in format AMSBIB
\Bibitem{Ako16}
\by R.~R.~Akopyan
\paper Optimal recovery of a function analytic in a disk from approximately given values on a part of the boundary
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2016
\vol 22
\issue 4
\pages 29--42
\mathnet{http://mi.mathnet.ru/timm1351}
\crossref{https://doi.org/10.21538/0134-4889-2016-22-4-29-42}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3590919}
\elib{http://elibrary.ru/item.asp?id=27350113}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2018
\vol 300
\issue , suppl. 1
\pages 25--37
\crossref{https://doi.org/10.1134/S0081543818020049}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000433518400002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047533369}


Linking options:
  • http://mi.mathnet.ru/eng/timm1351
  • http://mi.mathnet.ru/eng/timm/v22/i4/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. R. Akopyan, “An analogue of the two-constants theorem and optimal recovery of analytic functions”, Sb. Math., 210:10 (2019), 1348–1360  mathnet  crossref  crossref  adsnasa  isi
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:153
    Full text:34
    References:19
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020